@article{ASENS_1994_4_27_2_227_0, author = {Jensen, Gary R. and Musso, Emilio}, title = {Rigidity of hypersurfaces in complex projective space}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {227--248}, publisher = {Elsevier}, volume = {Ser. 4, 27}, number = {2}, year = {1994}, doi = {10.24033/asens.1694}, mrnumber = {95a:53020}, zbl = {0829.57021}, language = {en}, url = {https://www.numdam.org/articles/10.24033/asens.1694/} }
TY - JOUR AU - Jensen, Gary R. AU - Musso, Emilio TI - Rigidity of hypersurfaces in complex projective space JO - Annales scientifiques de l'École Normale Supérieure PY - 1994 SP - 227 EP - 248 VL - 27 IS - 2 PB - Elsevier UR - https://www.numdam.org/articles/10.24033/asens.1694/ DO - 10.24033/asens.1694 LA - en ID - ASENS_1994_4_27_2_227_0 ER -
%0 Journal Article %A Jensen, Gary R. %A Musso, Emilio %T Rigidity of hypersurfaces in complex projective space %J Annales scientifiques de l'École Normale Supérieure %D 1994 %P 227-248 %V 27 %N 2 %I Elsevier %U https://www.numdam.org/articles/10.24033/asens.1694/ %R 10.24033/asens.1694 %G en %F ASENS_1994_4_27_2_227_0
Jensen, Gary R.; Musso, Emilio. Rigidity of hypersurfaces in complex projective space. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 27 (1994) no. 2, pp. 227-248. doi : 10.24033/asens.1694. https://www.numdam.org/articles/10.24033/asens.1694/
[1] Sur la déformation projective des surfaces (Ann. Sci. Ecole Norm. Sup., Vol. 37, 1920, pp. 259-356). | JFM | Numdam
,[2] Geometria proiettiva differenziale, II (Zanichelli, Bologna, 1927). | JFM
and ,[3] Introduction à la géométrie projective différentielle des surfaces (Gauthier-Villars, Paris, 1931). | JFM | Zbl
and ,[4] Applicabilitá proiettiva di due superficie (Rend. Circolo matem. di Palermo, XLI, 1916, pp. 135-162). | JFM
,[5] Studi relativi all'elemento lineare proiettivo di una ipersuperficie (Rend. Acad. Naz. dei Lincei, 1918, pp. 99-106). | JFM
,[6] Il problema della deformazione proiettiva delle ipersuperficie (Rend. Acad. Naz. dei Lincei, Vol. 27, 1918, pp. 147-155). | JFM
,[7] Sur les surfaces projectivement applicables (Comptes Rendus Acad. Sci., Vol. 171, 1920, p. 88). | JFM
,[8] On Cartan's method of Lie groups and moving frames as applied to uniqueness and existence questions in differential geometry (Duke J. Math., Vol. 41, 1974, pp. 775-814). | MR | Zbl
,[9] Algebraic geometry and local differential geometry (Ann. Sci. Ecole Norm. Sup., 4e série, t. 12, 1979, pp. 355-452). | Numdam | MR | Zbl
and ,[10] Higher order contact of submanifolds of homogeneous spaces (Lecture Notes in Math., Vol. 610, Springer-Verlag, Berlin, 1977). | MR | Zbl
,[11] Deformation of submanifolds in homogeneous spaces (J. Diff. Geom., Vol. 16, 1981, pp. 213-246). | MR | Zbl
,[12] H-Space with a cosmological constant (Proc. R. Soc. Lond. A., Vol. 380, 1982, pp. 171-185). | MR | Zbl
,[13] Transformation groups in differential geometry (Springer-Verlag, Berlin, 1972). | MR | Zbl
,[14] Géométrie différentielle intrinsèque (Hermann, Paris, 1972). | MR | Zbl
,[15] Sulle condizioni d'integrabilitá delle forme fondamentali di Fubini, (to appear in Rend. Sem. Mat., Univers. Politecn. Torino).
,- Conformal geometry of isotropic curves in the complex quadric, International Journal of Mathematics, Volume 33 (2022) no. 08 | DOI:10.1142/s0129167x22500549
- The Cauchy–Riemann strain functional for Legendrian curves in the 3-sphere, Annali di Matematica Pura ed Applicata (1923 -), Volume 199 (2020) no. 6, p. 2395 | DOI:10.1007/s10231-020-00974-7
- G-deformations of maps into projective space, Bollettino dell'Unione Matematica Italiana, Volume 13 (2020) no. 2, p. 275 | DOI:10.1007/s40574-020-00218-9
- Cartan-Fubini Type Extension Theorems, Acta Mathematica Vietnamica, Volume 41 (2016) no. 3, p. 369 | DOI:10.1007/s40306-016-0173-0
- Theory of Moving Frames, Surfaces in Classical Geometries (2016), p. 29 | DOI:10.1007/978-3-319-27076-0_3
- Differential Geometry of Submanifolds of Projective Space, Symmetries and Overdetermined Systems of Partial Differential Equations, Volume 144 (2008), p. 105 | DOI:10.1007/978-0-387-73831-4_6
- Cartan–Fubini type extension of holomorphic maps for Fano manifolds of Picard number 1, Journal de Mathématiques Pures et Appliquées, Volume 80 (2001) no. 6, p. 563 | DOI:10.1016/s0021-7824(00)01200-9
- Bibliography, Conformal Differential Geometry and Its Generalizations (1996), p. 323 | DOI:10.1002/9781118032633.biblio
- Differential-geometric characterizations of complete intersections, Journal of Differential Geometry, Volume 44 (1996) no. 1 | DOI:10.4310/jdg/1214458739
Cité par 9 documents. Sources : Crossref